Math. Model. Nat. Phenom.
Volume 5, Number 5, 2010Reaction-diffusion waves
|Page(s)||80 - 101|
|Published online||27 July 2010|
Existence of Waves for a Nonlocal Reaction-Diffusion Equation
Institut Camille Jordan, University Lyon 1, UMR 5208 CNRS
* Corresponding author. E-mail:
In this work we study a nonlocal reaction-diffusion equation arising in population dynamics. The integral term in the nonlinearity describes nonlocal stimulation of reproduction. We prove existence of travelling wave solutions by the Leray-Schauder method using topological degree for Fredholm and proper operators and special a priori estimates of solutions in weighted Hölder spaces.
Mathematics Subject Classification: 35K57
Key words: integro-differential equation / travelling waves / Leray-Schauder method
© EDP Sciences, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.